# SDR YYFAN20110713001

- Difficulty date: July 13, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 41,305 hours, 28,743 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF 20K, RT ENG WITH EPR GAGE MATCHED, NR1, EGT, N2 & FUEL FLOW LOW.  WHEN NR1 IS MATCHED EPR GAGE PEGGED OUT.  ACFT DEVERTED WHERE MX IS IN PROCESS OF TROUBLESHOOTING RT ENGINE EPR SYS.
